American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Antonios D. Melas. A lower bound for sums of eigenvalues of the Laplacian. Proc. Amer. Math. Soc. 131 (2003) 631-636. MR 1933356.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Gábor Elek and Gábor Tardos. On roughly transitive amenable graphs and harmonic Dirichlet functions. Proc. Amer. Math. Soc. 128 (2000) 2479-2485. MR 1657731.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] John D. Lorch. An orthogonal family of polynomials on the generalized unit disk and ladder representations of $U(p,q)$. Proc. Amer. Math. Soc. 126 (1998) 3755-3762. MR 1458255.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Luigi Fontana, Steven G. Krantz and Marco M. Peloso. Hodge theory in the Sobolev topology for the de Rham complex. Memoirs of the AMS 131 (1998) MR 1434991.
Book volume table of contents

[5] Luigi Fontana, Steven G. Krantz and Marco M. Peloso. Hodge theory in the Sobolev topology for the de Rham complex on a smoothly bounded domain in Euclidean space. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 103-107. MR 1369640.
Abstract, references, and article information
View Article: PDF

[6] Jeffrey Fox and Peter Haskell. Hodge decompositions and Dolbeault complexes on normal surfaces . Trans. Amer. Math. Soc. 343 (1994) 765-778. MR 1191611.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Jorge Hounie. The Mizohata structure on the sphere . Trans. Amer. Math. Soc. 334 (1992) 641-649. MR 1061777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Lisa A. Mantini. An $L\sp 2$-cohomology construction of unitary highest weight modules for ${\rm U}(p,q)$ . Trans. Amer. Math. Soc. 323 (1991) 583-603. MR 1020992.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] François Trèves. Homotopy formulas in the tangential Cauchy-Riemann complex. Memoirs of the AMS 87 (1990) MR 1028234.
Book volume table of contents

[10] Jean-Michel Bismut. Koszul complexes, harmonic oscillators, and the Todd class . J. Amer. Math. Soc. 3 (1990) 159-256. MR 1017783.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Peter Haskell. $L\sp 2$-Dolbeault complexes on singular curves and surfaces . Proc. Amer. Math. Soc. 107 (1989) 517-526. MR 975647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Michael Christ. Estimates for fundamental solutions of second-order subelliptic differential operators . Proc. Amer. Math. Soc. 105 (1989) 166-172. MR 953002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Rainer Felix. Solvability of differential equations with linear coefficients of real type . Trans. Amer. Math. Soc. 293 (1986) 583-591. MR 816311.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Pierre Lévy-Bruhl. Conditions suffisantes de r\'esolubilit\'e locale pour des op\'erateurs invariants \`a gauche sur des groupes nilpotents. II . Trans. Amer. Math. Soc. 293 (1986) 593-603. MR 816312.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Michael T. Anderson. $L^2 $ harmonic forms and a conjecture of Dodziuk-Singer. Bull. Amer. Math. Soc. 13 (1985) 163-165. MR 799803.
Abstract, references, and article information
View Article: PDF

[16] Jack Morava. Complex powers of the Laplace operator on the circle . Proc. Amer. Math. Soc. 94 (1985) 213-216. MR 784165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Hubert Goldschmidt. Duality theorems in deformation theory . Trans. Amer. Math. Soc. 292 (1985) 1-49. MR 805952.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Arthur Weichung Chou. The Dirac operator on spaces with conical singularities and positive scalar curvatures . Trans. Amer. Math. Soc. 289 (1985) 1-40. MR 779050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Kil Hyun Kwon. Concatenations applied to analytic hypoellipticity of operators with double characteristics . Trans. Amer. Math. Soc. 283 (1984) 753-763. MR 737898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Leonard F. Richardson. Global solvability on compact Heisenberg manifolds . Trans. Amer. Math. Soc. 273 (1982) 309-317. MR 664044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Steven G. Krantz. Lipschitz spaces on stratified groups . Trans. Amer. Math. Soc. 269 (1982) 39-66. MR 637028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Aroldo Kaplan. Fundamental solutions for a class of hypoelliptic PDE generated by composition of quadratic forms . Trans. Amer. Math. Soc. 258 (1980) 147-153. MR 554324.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Linda Preiss Rothschild. Local solvability of left invariant differential operators on the Heisenberg group . Proc. Amer. Math. Soc. 74 (1979) 383-388. MR 524323.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Jorge Hounie. Globally hypoelliptic and globally solvable first-order evolution equations . Trans. Amer. Math. Soc. 252 (1979) 233-248. MR 534120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Jongsik Kim. Hypoellipticity in the complexes of pseudodifferential operators . Proc. Amer. Math. Soc. 72 (1978) 480-484. MR 509238.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Charles Rockland. Hypoellipticity on the Heisenberg group-representation-theoretic criteria . Trans. Amer. Math. Soc. 240 (1978) 1-52. MR 0486314.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] R. T. Smith. Examples of elliptic complexes. Bull. Amer. Math. Soc. 82 (1976) 297-299. MR 0397796.
Abstract, references, and article information
View Article: PDF

[28] Takahiro Kawai. Extension of hyperfunction solutions of linear differential equations with constant coefficients . Proc. Amer. Math. Soc. 59 (1976) 311-316. MR 0423426.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Suresh H. Moolgavkar. On the existence of a universal germ of deformations for elliptic pseudogroup structures on compact manifolds . Trans. Amer. Math. Soc. 212 (1975) 173-197. MR 0458515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] J. J. Kohn. Global regularity for $\bar \partial $ on weakly pseudo-convex manifolds . Trans. Amer. Math. Soc. 181 (1973) 273-292. MR 0344703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2